# SDR SWIA2021091361070

- Difficulty date: August 24, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 333-349 Rbl28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT ANGLE CRACKED AT RBL 28 BETWEEN FS 333 TO FS 349    (C-CHECK RO 9/8/2021)   REMOVED AND REPLACED WITH NEW SUPPORT ANGLE AT RBL 28 BETWEEN FS333 AND FS349 REF. CRJ-900 SRM, 51-42-10-001-001-A01 AND CRJ-900 SRM, 51-42-06-001-001-A01
